Record 3 of 3
Record:   Prev Next
Author Atanasov, Atanas, 1988- author
Title Interpolation for normal bundles of general curves / Atanas Atanasov, Eric Larson, David Yang
Imprint Providence, Rhode Island : American Mathematical Society, [2019]
©2019
book jacket
Descript 1 online resource (118 pages)
text txt rdacontent
computer c rdamedia
online resource cr rdacarrier
Series Memoirs of the American Mathematical Society ; Volume 257, Number 1234
Memoirs of the American Mathematical Society ; Volume 257, Number 1234
Note Includes bibliographical references
Description based on print version record
Electronic reproduction. Ann Arbor, MI : ProQuest, 2018. Available via World Wide Web. Access may be limited to ProQuest affiliated libraries
Link Print version: Atanasov, Atanas, 1988- Interpolation for normal bundles of general curves. Providence, Rhode Island : American Mathematical Society, c2019 118 pages Memoirs of the American Mathematical Society ; Volume 257, Number 1234. 9781470434892 (DLC) 2018053269
Subject Curves, Algebraic
Projective spaces
Geometry, Projective
Electronic books
Alt Author Larson, Eric, 1991- author
Yang, David, 1997- author
Record 3 of 3
Record:   Prev Next